# SDR ASAA11510262

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,695 hours, 4,732 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTING WX RADAR ON EITHER CAPTS OR F/O DISPLAY CAUSES TERR FAIL TO ILLUMINATE TURNING WX RADAR OFF TERR FAIL GOES AWAY AND TERR COMES UP ON BOTH ND'S TERR FAIL MSG COMES ON WHEN WX RADAR IS SELECTED AND TURNED ON.  PERFORMED GPWS OPS TEST PER 34 46 00 710 804 002 NO FAULTS LOGGED.  OPS NORMAL AT THIS TIME.
